# SDR FDEA201802140399

- Difficulty date: February 14, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 70,978 hours, 26,843 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 098C00210
- Part serial: 1964
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION, THE GEAR DOOR LIGHT STAYED ON.  CYCLED GEAR, AND THE LIGHT EXTINGUISHED.   REMOVED AND REPLACED MAIN GEAR UPLOCK OPERATED SEQUENCE VALVE IAW AMM 32-32-09-4. TWO HYRAULIC LINES ARE INOPERATIVE AND REPLACED.  R & R THE MAIN GEAR SAFETY VALVE IAW 32-35-05-4,  REPLACED THE FLEX HOSES ON THE RT MAIN GEAR  UPLOCK OPERATED SEQUENCE VALVE IAW AMM 20-10-10-8  AND PERFORMED HYD SYSTEM BLEEDING AND CONTINUED TEST IAW AMM 32-32-09-4, AND AMM 32-35-05-4.  NO LEAKS FOUND AND ALL TESTS ARE OK. COMPLIED WITH MAIN LDG RETRACTION/EXTENSION TESTED IAW AMM  32-32-00-5, ALL TESTED OK .
